# SDR ORJA95123

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Lt Nr 2 Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP NR 2 FLAP VANE SUPPORT IS GOUGED AT LOWER LEADING EDGE AND CORRODED AROUND UPPER ATTACHED FITTINGS.  CLEANED CORROSION, IAW MD80, SRM DC9 51-10-3, AND BURNISHED VANE SUPPORT ASSY.  (M)
